# SDR BAQA092353

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,112 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 429
- Condition: Inoperative
- Location: Gearbox
- Part time: 1,058 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT PLUNGER RETRACTED. REPLACED WITH SERVICABLE UNIT.  01/28/2004
